ALMOST PERIODIC SOLUTIONS FOR A CLASS OF NICHOLSON'S BLOWFLIES MODEL WITH DELAYS AND IMPULSES

Full Article - PDF

Published: 2015-11-26

Page: 341-349


CHUNHUA FENG *

Department of Mathematics and Computer Science, Alabama State University, Montgomery, 36104, USA.

*Author to whom correspondence should be addressed.


Abstract

In this paper, a class of Nicholson’s blowflies models with patch structure, multiple time-varying delays, distributed delay, a linear harvesting term and impulses is studied. Under suitable assumptions, some sufficient conditions are given to guarantee the existence and the attractivity of almost periodic solutions by means of the fixed point theorem and Lyapunov functional for the considered model which are more general and complicated than periodic solutions. Moreover, an illustrative example is provided to demonstrate the effectiveness of the obtained results.

Keywords: Almost periodic solution, nicholson’s blowflies model, delay;, existence.


How to Cite

FENG, C. (2015). ALMOST PERIODIC SOLUTIONS FOR A CLASS OF NICHOLSON’S BLOWFLIES MODEL WITH DELAYS AND IMPULSES. Asian Journal of Mathematics and Computer Research, 9(4), 341–349. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/209

Downloads

Download data is not yet available.